# SDR CA990430021

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hinge
- Part number: 2755001175
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) RIGHT MLG WOULD NOT EXTEND.  AFTER APPROXIMATELY 150 ATTEMPTS, THE GEAR EXTENDED INTO A DOWN AND LOCKED POSITION.  INVESTIGATION REVEALED THAT THE MISALIGNMENT OF THE INBOARD GEAR DOOR DUE TO ELONGATED HOLES IN THE HINGE BRACKETS (P/N 27-55 001-213) CAUSED THE DOOR TO BIND AT THE AFT END PREVENTING THE GEAR FROM EXTENDING.
